# SDR MWEA98625

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 9915565133
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON AFT ENTRANCE DOOR PAN AT UPPER RIGHT STOP FITTING.  MTC FABRICATED AND INSTALLED NEW UPPER DOOR PAN.
